Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number
FX4314MLC
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
07/19/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4314mlc was removed on (b)(6) 2017 due to thread damage on the implant on the same day of implantation.The patient has medical history of hypertension and has been recovered without complications.
New Search
Submit an Adverse Event Report
Brand Name
IMPLANTIUM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer
(Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key
6794322
Report Number
3005503242-2017-00045
Device Sequence Number
19266489
Product Code
DZE
UDI-Device Identifier
D755FX4314MLC0
UDI-Public
D755FX4314MLC0
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K041368
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2017
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
08/15/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Dentist
Device Expiration Date
10/31/2022
Device Model Number
FX4314MLC
Device Catalogue Number
FX4314MLC
Device Lot Number
I18TA632S
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/03/2017
Was the Report Sent to FDA?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/03/2017
Initial Report FDA Received Date
08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;